Sur une extension de la notion de l'homéomorphie
Fundamenta Mathematicae (1934)
- Volume: 22, Issue: 1, page 270-275
- ISSN: 0016-2736
Access Full Article
topHow to cite
topSierpiński, Wacław. "Sur une extension de la notion de l'homéomorphie." Fundamenta Mathematicae 22.1 (1934): 270-275. <http://eudml.org/doc/212693>.
@article{Sierpiński1934,
author = {Sierpiński, Wacław},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {fre},
number = {1},
pages = {270-275},
title = {Sur une extension de la notion de l'homéomorphie},
url = {http://eudml.org/doc/212693},
volume = {22},
year = {1934},
}
TY - JOUR
AU - Sierpiński, Wacław
TI - Sur une extension de la notion de l'homéomorphie
JO - Fundamenta Mathematicae
PY - 1934
VL - 22
IS - 1
SP - 270
EP - 275
LA - fre
KW - topology
UR - http://eudml.org/doc/212693
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.